# SDR SWAA2021102626188

- Difficulty date: October 4, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON AFT CARGO BAY INTERCOSTAL AT B.S..767+5; R.B.L. 20; W.L. 154. ; / [01] REMOVED DAMAGE FROM ACB INTERCOSTAL BS 767+5 RBL 20; MATERIAL LOSS MORE THAN 20% FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1.; [02] REMOVED INTERCOSTAL AT RBL 20 WL 154 BS 767 TO BS 787 IAW ARM 51-40-02-0G-0; LOCATED AND DRILLED NEW INTERCOSTAL P/N 146A8123U19 PO# 1466078 IAW SRM 51-40-05-0G-0; [03] VERIFIED CORRECTIVE ACTION 2.; [04] REQ. OK TO INSTALL INTERCOSTAL AT AFT CARGO BAY INTERCOSTAL AT B.S..767-787 R.B.L. 20; W.L. 154; [05] VERIFIED CORRECTIVE ACTION 4.; [06] INSTALLED INTERCOSTAL AT AFT CARGO BAY AT B.S..767-787 R.B.L. 20; W.L. 154 IAW SRM 51-40-020G-0 AND DWG 164A0081 REV.-; [07] VERIFIED CORRECTIVE ACTION ITEM 6.; [08] APPLIED CORROSION INHIBITING COMPOUND AT AFT CARGO BAY INTERCOSTAL AT B.S..767-787 R.B.L. 20; AND REWORK AREA IAW SOPM 20-41-05; [09] VERIFIED CORRECTIVE ACTION 8.
